# SDR VJ9800312

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 99155617
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACKPAD STRUT CORRODED BEYOND LIMIT AT FS 996, L30.  REMOVED CORROSION FROM JACKPAD FITTING AND ALODINED, PRIMED, REPAINTED, DRILLED AND DEBURRED NEW STRUT IAW DC9 SRM 51-10-3 AND 51-10-4.
